# SDR SIMA20180604001

- Difficulty date: June 4, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526855003
- Condition: Cracked
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT FRAME 24 BETWEEN STRINGERS 16R AND 17R. REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02, SRM 51-20-03, CPM 51-21-04, AND 51-20-01.
